American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14E05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 20 of 20 found      Go to page: 1

[1] Lei Zhang. A note on the linear systems on the projective bundles over Abelian varieties. Proc. Amer. Math. Soc. 142 (2014) 2569-2580.
Abstract, references, and article information   
View Article: PDF

[2] Dan Yan and Michiel de Bondt. Some remarks on the Jacobian conjecture and polynomial endomorphisms. Proc. Amer. Math. Soc. 142 (2014) 391-400.
Abstract, references, and article information   
View Article: PDF

[3] Lucio Guerra and Gian Pietro Pirola. Parametrization of rational maps on a variety of general type, and the finiteness theorem. Proc. Amer. Math. Soc. 142 (2014) 93-100.
Abstract, references, and article information   
View Article: PDF

[4] Jin Hong Kim. Higher dimensional Enriques varieties with even index. Proc. Amer. Math. Soc. 141 (2013) 3701-3707.
Abstract, references, and article information   
View Article: PDF

[5] Shouhei Ma. On $K3$ surfaces which dominate Kummer surfaces. Proc. Amer. Math. Soc. 141 (2013) 131-137.
Abstract, references, and article information   
View Article: PDF

[6] Julien Sebag. Variations on a question of Larsen and Lunts. Proc. Amer. Math. Soc. 138 (2010) 1231-1242. MR 2578517.
Abstract, references, and article information   
View Article: PDF

[7] Laurent Busé, Marc Chardin and Jean-Pierre Jouanolou. Torsion of the symmetric algebra and implicitization. Proc. Amer. Math. Soc. 137 (2009) 1855-1865. MR 2480264.
Abstract, references, and article information   
View Article: PDF

[8] Shaheen Nazir and Zahid Raza. Admissible local systems for a class of line arrangements. Proc. Amer. Math. Soc. 137 (2009) 1307-1313. MR 2465653.
Abstract, references, and article information   
View Article: PDF

[9] Massimiliano Mella. Base loci of linear systems and the Waring problem. Proc. Amer. Math. Soc. 137 (2009) 91-98. MR 2439429.
Abstract, references, and article information   
View Article: PDF

[10] Amit Hogadi. Products of Brauer-Severi surfaces. Proc. Amer. Math. Soc. 137 (2009) 45-50. MR 2439423.
Abstract, references, and article information   
View Article: PDF

[11] Aron Simis and Rafael H. Villarreal. Constraints for the normality of monomial subrings and birationality. Proc. Amer. Math. Soc. 131 (2003) 2043-2048. MR 1963748.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Jaime Gutierrez, Rosario Rubio and Jie-Tai Yu. $D$-resultant for rational functions. Proc. Amer. Math. Soc. 130 (2002) 2237-2246. MR 1896403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Yildiray Ozan. On homology of real algebraic varieties. Proc. Amer. Math. Soc. 129 (2001) 3167-3175. MR 1844989.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Vitaly Vologodsky. On birational morphisms between pencils of Del Pezzo surfaces. Proc. Amer. Math. Soc. 129 (2001) 2227-2234. MR 1823904.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Meng Chen. The relative pluricanonical stability for 3-folds of general type. Proc. Amer. Math. Soc. 129 (2001) 1927-1937. MR 1825899.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Dong-Kwan Shin. On the pluricanonical map of threefolds of general type. Proc. Amer. Math. Soc. 124 (1996) 3641-3646. MR 1389536.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Arno van den Essen. Locally finite and locally nilpotent derivations with applications to polynomial flows, morphisms and $\mathcal{G}_a$-actions. II . Proc. Amer. Math. Soc. 121 (1994) 667-678. MR 1185282.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Caterina Cumino, Silvio Greco and Mirella Manaresi. Hyperplane sections of weakly normal varieties in positive characteristic . Proc. Amer. Math. Soc. 106 (1989) 37-42. MR 953739.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Krzysztof Kurdyka and Kamil Rusek. Polynomial-rational bijections of ${\bf R}\sp n$ . Proc. Amer. Math. Soc. 102 (1988) 804-808. MR 934846.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Brian Harbourne. Rational surfaces with infinite automorphism group and no antipluricanonical curve . Proc. Amer. Math. Soc. 99 (1987) 409-414. MR 875372.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 20 of 20 found      Go to page: 1